# SDR UALA2011072503794

- Difficulty date: July 24, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,364 hours, 4,938 cycles
- Engine: Pwa PW40903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Part number: 114W411013
- Condition: Damaged
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LT WING L/E OTBD.    REMOVED AND REPLACED BULLNOSE PANEL.  NR 1 L/E SLAT IS DAMAGE.   REPLACED NR 1 L/E SLAT.
